MAUDE Adverse Event Report: LIMACORPORATE S.P.A PHYSICA INSTRUMENT SET; FEMORAL TRIAL/PS BOX GUIDE INSERTER/EXTRACTOR

LIMACORPORATE S.P.A PHYSICA INSTRUMENT SET; FEMORAL TRIAL/PS BOX GUIDE INSERTER/EXTRACTOR
Catalog Number 9065.88.140
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation a review of the device history records (dhrs) for the involved lot #25bg05r was performed.No pre-existing anomalies were identified on the 30 devices manufactured within the same lot.This is the first and only complaint received related to this lot.A final mdr will be submitted once the investigation is completed.
 
Event or Problem Description
During a knee surgery performed in korea on (b)(6) 2026, an issue occurred while using the femoral trial holder/ps box guide (product code 9065.88.140, lot 25bg05r) in which the lock mechanism could not be released after hammering.The situation was promptly addressed by using functioning instruments, allowing the surgery to proceed safely.The surgery was prolonged by 30/40 minutes.This event happened in south korea.

Brand Name
PHYSICA INSTRUMENT SET
Common Device Name
FEMORAL TRIAL/PS BOX GUIDE INSERTER/EXTRACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24579574
Report Number3008021110-2026-00166
Device Sequence Number21188752
Product Code JWH
UDI-Device Identifier08033390103572
UDI-Public08033390103572
Combination Product (Y/N)N
PMA/510(K) Number
K141934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number9065.88.140
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown